# SDR UPS97824076

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 920-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WING BOX FINGER DOUBLER FS 920 TO 940 BL 0 HAS NUMEROUS RIVET HEADS POPPED.  REMOVED FINGER DOUBLER, REMOVED CORROSION OUT OF LIMITS, REPAIRED IAW DHC SK-868-626.
